Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Irregular period. Have PCOD. Taking Yamini. Will I recover?

hello dr, my age is 28 years female, i got married 1 year back in feb 2012, i faced an irregular period then i went to a gyn Dr. she asked me to do some test and it was found that i was suffering from PCOD then she told me to take a tablet called YAMINI for 9 months i took the tablet & was having regular periods after completion of 9 months i did all test once again then there was a remarkable improvement she told me to stop taking more tablets and now one month ago i stopped my tablets but problem is same again irregular periods. Pls suggest me what should i do, i am very much worried.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You are 28/F, married 1 yr back, having PCOD and irregular periods. Taken treatment for irregular periods, your periods got regular - but once you discontinue the tab your periods have become irregular.
As a patient of PCOD - along with USG abdomen you need a complete hormone analysis of the Thyroid and Ovarian Hormones and Hormone therapy to correct any problem.
It is better to take tab metformin at a dose of 500mg twice a day.
Your aim should be not only to regularize your period, but also to correct PCOD.
Best wishes.

Answered: Tue, 30 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor